# SDR DALA2015073104780

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 48,002 hours, 27,241 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Splice
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SPLICE, ZFS= 52.267, LT SIDE HAS 37 LOOSE FASTENERS.  REMOVED LOOSE FASTENERS. CLEANED AND CHECKED HOLES.  OK IAW DWG SG09550004, REV D.
